Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By Sundwn
Suffering from oxy W/D please help
  1. #1
    bitter_comic is offline New Member
    Join Date
    Aug 2012
    Posts
    2

    Default Suffering from oxy W/D please help

    I started taking percocet about a year ago. Started at 5/325 and went up from there. up until yesterday I was taking 6 30mg oxycodone per day, and I went to my doctor and asked to be switched to a less addictive med. He put me on hydr 10/660 and said to take it 3x per day. I am felling pretty bad right now and was wondering what I can expect. I want to be completely off opiods, but am terrifeid of the w/d. How bad is it going to be with the switch I have made? Am I going to suffer full w/d or will it be moderate and for how long?
    Last edited by ddcmod; 08-10-2012 at 03:32 PM.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,109

    Default

    You will feel pretty bad for around 3-7 days, like a bad flu so get ready for it and Google the Thomas Recipe. You will need to make sure you stay hydrated, use gatorade, water, stay away from energy drinks, sugars, etc. Use the L-tyrosine and B-6 for energy. I'd stay away from the benzos, many people do. Hydrocodone, despite your doctors belief, is not less addicting than oxy and not really that much easier to come off. Good Luck.

    Peace,

    Iloerose
    Last edited by ddcmod; 08-10-2012 at 03:32 PM.

  3. #3
    splitcane is offline Junior Member
    Join Date
    Jul 2012
    Location
    MD
    Posts
    24

    Default

    Going from 6- 30mg oxys to 3 -10mg hydros a day is a big drop....I am not trying to scare you but it is not going to be easy. I was taking anywhere from 150-240mg of oxy per day so I know exactly where you are. I remember running out and getting my hands on some hydro and they are super weak in comparison....at least from my experience. They might keep away the worst of the W/D but it's going to get worse before it gets better. Does your doctor know how much oxy you were on? I don't believe he should have cut you back to 30mg of hydro per day.....that's not even close to what you were taking. My suggestion would be to call him and tell him that it's too drastic of a drop. Have you considered suboxone? That's what I used and it's been painless.....except for the fact that you have to be in withdrawal for it to work so the first 27 hours was pretty tough but in the end, I am glad I did it. Please let me know how it goes with you. You will fins some very knowledgeable people on these boards who are willing to help. Good Luck!

  4. #4
    bitter_comic is offline New Member
    Join Date
    Aug 2012
    Posts
    2

    Default

    Thank you both for the replies, I am on day 2 and my legs feel like they are going to fall off. I mean serious pain in my thighs and hips, ugh.But I havent really had many chills. I asked my doctor to do this, I was so physically addicted to the oxy that it was a battle not to take too much. I just want my life back.

  5. #5
    Sundwn is offline Member
    Join Date
    Jun 2011
    Posts
    219

    Default

    Quote Originally Posted by bitter_comic View Post
    Thank you both for the replies, I am on day 2 and my legs feel like they are going to fall off. I mean serious pain in my thighs and hips, ugh.But I havent really had many chills. I asked my doctor to do this, I was so physically addicted to the oxy that it was a battle not to take too much. I just want my life back.
    Everyone is different but I would have to agree with split cane. Going from 180 mills to 30 is a big drop. Also, and I don't want to scare you, but wd,s off hydrochordone as bad as they are will usually turn you loose in 5 to 7 days. Oxychodone on the other hand takes a little longer. Hydro is a class lll med. oxy a class ll. class l ( if they still make them) you don't get unless you are terminal. Just to give you an idea. Now you can CT this. Many have. And there will be knowledgeable folks here to help. But again. I believe at 180 mills and the length of time involved. You are a good candidate for suboxone. It has helped many, many people. But you want this induction done right. And to be on subs as short of time as possible. They are opiates also. With a half - life of 72 hrs. If I understand correctly. You should come clean with your physician and mention sub treatment and go from there. Hope this was helpful. We all are pulling for you.....SD
    iloerose likes this.

  6. #6
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,109

    Default

    I agree totally with sundwn. Subs would help you much more than using the hydro to control your w/d symptoms. There is a great link on featured drugs with a taper plan. Meanwhile, hot baths, you might try hylands restful leg. that may help. We ARE pulling for you. Hang tough.

    Peace,

    Iloerose

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22